Semivarieties and Schreier varieties of unary algebras
Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 263-270
Cet article a éte moissonné depuis la source Math-Net.Ru
A correction is provided for one result of a paper by Shafaat [1], and it is proven that the set of Schreier varieties of algebras $\left$ with two unary operations has the cardinality of the continuum.
@article{MZM_1974_15_2_a11,
author = {A. I. Budkin},
title = {Semivarieties and {Schreier} varieties of unary algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {263--270},
year = {1974},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a11/}
}
A. I. Budkin. Semivarieties and Schreier varieties of unary algebras. Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 263-270. http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a11/